Translator Disclaimer
March 2009 Regularity of mappings of finite distortion
Flavia Giannetti, Luigi Greco, Antonia Passarelli di Napoli
Funct. Approx. Comment. Math. 40(1): 91-103 (March 2009). DOI: 10.7169/facm/1238418800

Abstract

We study the degree of regularity of the Jacobian determinant of a mapping of finite distortion $K$, under suitable integrability assumptions on $K$.

Citation

Download Citation

Flavia Giannetti. Luigi Greco. Antonia Passarelli di Napoli. "Regularity of mappings of finite distortion." Funct. Approx. Comment. Math. 40 (1) 91 - 103, March 2009. https://doi.org/10.7169/facm/1238418800

Information

Published: March 2009
First available in Project Euclid: 30 March 2009

zbMATH: 1183.26013
MathSciNet: MR2527632
Digital Object Identifier: 10.7169/facm/1238418800

Subjects:
Primary: 26B10
Secondary: 42B25

Rights: Copyright © 2009 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.40 • No. 1 • March 2009
Back to Top